# SDR DALA2020030601689

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 133,107 hours, 18,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT RIGHT SEGMENT OF EMERGENCY LIGHTS DIM. REPLACED BATTERY CHARGER M734. SYSTEM OPERATION IS NORMAL.
